# SDR FDEA201409262811

- Difficulty date: September 26, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA73185
- Condition: Damaged
- Location: Bs 1319-1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT BS 1319 - 1321 LBL 48 - 78 DAMAGED.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005 ON T14 1094578.
